EconPapers    
Economics at your fingertips  
 

Corporate spin-offs, bankruptcy, investment, and the value of debt

David Hennessy

Insurance: Mathematics and Economics, 2000, vol. 27, issue 2, 229-235

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(00)00050-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Corporate Spin-Offs, Bankruptcy, Investment, and the Value of Debt (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:27:y:2000:i:2:p:229-235

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:insuma:v:27:y:2000:i:2:p:229-235